See Alike in...

Alike App

Browser

Sunnydaze741

844d

Struggling with the fatigue my medication causes me. My meds also have suddenly not been helping keeping the headaches at bay. What do you do when your meds stop helping your pain? I can’t imagine upping my meds since they already make me so tired 😮‍💨

Top reply
    • AnaSloth

      837d

      So hard to say :( My injection shots also cause me to be extremely exhausted. The most I can recommend is maintaining a stable sleep schedule and drinking green tea when you need the energy. It’s lighter than coffee so hopefully you don’t get a headache.

    • AnaSloth

      837d

      So hard to say :( My injection shots also cause me to be extremely exhausted. The most I can recommend is maintaining a stable sleep schedule and drinking green tea when you need the energy. It’s lighter than coffee so hopefully you don’t get a headache.

    • Sunnydaze741

      842d

      I have. Unfortunately I really hate needles so during the session I was so tense I think I ended up with a worse headache after 😅

    • Tinkerbell

      842d

      Have you also tried alternative therapies? I have found that acupuncture is very helpful for my headache. I don't like to be addicted to medications so I'm glad I found this treatment effective.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion